# SDR CALA2013102192229

- Difficulty date: October 21, 2013
- Submitted: October 25, 2013
- Operation: Air carrier
- Aircraft: N478UA
- Make and model: Airbus A320-232
- Aircraft serial: 1533
- Aircraft time: 40,810 hours, 17,461 cycles
- Engine: Iae V2527A5
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UNUSUAL CYCLING SOUND FLOOR OF AFT GALLEY.  PLACED AFT CARGO EXTRACTION FAN ON MEL IAW 2128F, PULLED & COLLARED CIRCUIT BREAKER S22,  AFT CARGO VENT & HTG FAN AS PRECAUTIONARY.  IAW GMM 05-30-05, COMPLIED WITH MX PROCEDURES, OK TO CONTINUE.  R & R AFT CARGO COMPARTMENT EXTRACTION VLV IAW AMM SN ON 96091210 DASH 5.
